# SDR SWAA2022012772077

- Difficulty date: July 13, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 66,843 hours, 39,492 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN RH SIDE PANEL 323CR LOWER SKATE ANGLE RETAINER BRACKET IS CRACKED / R&R VERTICAL FIN RH SIDE PANEL 323CR LOWER SKATE ANGLE RETAINER BRACKET PER SRM 51-40-02
